# SDR AALA20151222006

- Difficulty date: December 22, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 51,685 hours, 17,945 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148N8402
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  APU COMPARTMENT FWD BULKHEAD AT FS 188.2 HAS A WEAR MARK, 6 INCHES FROM THE BOTTOM AT RBL 7.5.  ACCOMPLISHED DOUBLER REPAIR IAW SRM 53-80-08-2R.
